# SDR CA041122015

- Difficulty date: November 21, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 28,867 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2424 · AC Regulator
- Part: Control Unit
- Part number: 51539008C
- Part serial: 4934
- Condition: Malfunctioned
- Location: Generator
- Part time: 34,748 hours, 43,114 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE SERVICING, ENGINEER FOUND STARTER GENERATOR WARM.  AIRCRAFT ENGINE WAS COLD AND NO ATTEMPTED STARTS HAD BEEN MADE.  MAINTENANCE INSPECTION FOUND FAULT CAUSED BY GENERATOR CONTROL UNIT.  DC GENERATOR CONTROL UNIT REPLACED.  AIRCRAFT RETURNED TO SERVICE.
